# SDR UIEA2022052300524

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 81,397 hours, 16,240 cycles
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Battery
- Part number: 018550000
- Part serial: 090520021C70L
- Condition: Fault Message
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN  BATTERY CHARGER  MSG .REMOVED AND REPLACED MAIN BATTERY IAW B767-300 AMM 24-31-01. MSG CLEARED .
